Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 17, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Aug 27, 2020, 5:30 PM EDT for Livingston County, Ontario County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2020, 5:30 PM EDT (21:30 UTC)
- Expired
- Aug 27, 2020, 8:38 PM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Livingston County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 105 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.5
The text
As transmitted.
792
WGUS51 KBUF 272130
FFWBUF
NYC051-069-280130-
/O.NEW.KBUF.FF.W.0017.200827T2130Z-200828T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
530 PM EDT Thu Aug 27 2020
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Northeastern Livingston County in western New York...
Southwestern Ontario County in western New York...
* Until 930 PM EDT.
* At 530 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Geneseo, Conesus, Bristol, Lima, Naples, Honeoye, Hemlock,
Canadice, Livonia and Lakeville.
This includes Interstate 390 between exits 8 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4274 7778 4284 7786 4291 7760 4281 7726
4276 7728 4276 7731 4271 7735 4267 7736
4267 7737 4260 7737
FLASH FLOOD...RADAR INDICATED
$$
Apffel2 follow-up statements
349
WGUS71 KBUF 272333
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
733 PM EDT Thu Aug 27 2020
NYC051-069-280130-
/O.CON.KBUF.FF.W.0017.000000T0000Z-200828T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston NY-Ontario NY-
733 PM EDT Thu Aug 27 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHEASTERN LIVINGSTON AND SOUTHWESTERN ONTARIO COUNTIES...
At 729 PM EDT, water runoff from earlier thunderstorms continues to
increase the flow of small creeks and streams. This runoff will
continue, even though the heavier storms have ended.. Up to two
inches of rain have already fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Geneseo, Conesus, Bristol, Lima, Naples, Honeoye, Hemlock, Canadice,
Livonia and Lakeville.
This includes Interstate 390 between exits 8 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4274 7778 4284 7786 4291 7760 4281 7726
4276 7728 4276 7731 4271 7735 4267 7736
4267 7737 4260 7737
FLASH FLOOD...RADAR INDICATED
$$
Thomas091
WGUS71 KBUF 280038
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
838 PM EDT Thu Aug 27 2020
NYC051-069-280047-
/O.CAN.KBUF.FF.W.0017.000000T0000Z-200828T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston NY-Ontario NY-
838 PM EDT Thu Aug 27 2020
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LIVINGSTON AND
SOUTHWESTERN ONTARIO COUNTIES IS CANCELLED...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4274 7778 4284 7786 4291 7760 4281 7726
4276 7728 4276 7731 4271 7735 4267 7736
4267 7737 4260 7737
$$
ApffelWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 5:22 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 27, 5:22 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
522 PM EDT Thu Aug 27 2020
.SYNOPSIS...
An active period of weather lies ahead for the next few days as a
frontal boundary lingers nearby through the first half of the
weekend. This will mean periods of showers and thunderstorms through
Saturday which may bring heavy rain to parts of the region. Cooler
and drier air will settle into the region Sunday and into early next
week.
&&
.NEAR TERM /THROUGH FRIDAY/...
The strong to severe convection should end over the next couple
hours. Additional showers and isolated thunderstorms will be
possible through late evening, as another wave moves along the
stalled frontal boundary across the area. But this activity is
not expected to be severe. Patchy fog is also possible late
tonight as skies clear a bit. Low temperatures will be in the
mid 60s south of Lake Ontario and in the mid 50s east of Lake
Ontario.
Friday, a brief break in precipitation is expected for most of the
area, except the Western Southern Tier, where some showers are
expected to continue from overnight. The frontal boundary south of
the area will slowly lift back north as a warm front. As the front
lifts north, a few shortwave troughs will drop southeast out of the
Great Lakes, helping to expand shower coverage. As the warm front
moves through, some increased instability will be present, allowing
for some thunderstorms within these areas. High temperatures on
Friday will be in the mid 70s for the North Country and in the upper
70s to near 80 elsewhere.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
Friday night and Saturday, shower coverage will expand and fill
in as a surface low approaches the area and a surge in moisture
pushes north into the region. PWATs will start to increase
Friday afternoon and max out around 2.00 inches Friday night and
Saturday morning. Part of this surge in moisture is the far
northern extent of the moisture shield from Hurricane Laura as
the system tracks across the Tennessee Valley and becomes extra
tropical within a developing low amplitude trough over the
eastern third of the country. Showers with periods of heavy
rainfall will push across the area Friday night into Saturday
morning. Some thunderstorms will also be possible with CAPE
values increasing to around 1,000 J/kg, to as much as 1,500
J/kg. Showers and thunderstorms will shift east as the sfc low
tracks east and its associated cold front moves through Saturday
afternoon. Rainfall amounts for Friday night into Saturday
should generally be in the 1.00-2.00 inch range with some
locally heavier amounts to 3.00 inches possible with any heavier
rainfall within thunderstorms. Temperatures Friday night will
be in the upper 50s to mid 60s. High temperatures on Saturday
will be in the mid to upper 70s.
Saturday night, showers and storms will continue to shift east as
the area of low pressure and cold front track east. A few showers
and thunderstorms will linger through the night, with precip
potential decreasing through the night from west to east.
Temperatures on Saturday night will be in the low to upper 50s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
High pressure will build into the region for Sunday and Monday,
bringing dry weather, and cooler temperatures, especially for
Sunday. Highs on Sunday will be in the mid 60s to near 70, with
some low 60s possible for the Tug Hill. Monday, temperatures
will warm some to the mid and upper 70s for areas south of Lake
Ontario and to the mid 60s to near 70 for the North Country.
Lows Sunday and Monday night will generally be in the mid 40s
across the higher terrain to the mid and upper 50s for areas
closer to the lakes and in the lower elevations.
Shower potential will increase on Tuesday as an area of low pressure
and associated warm front approaches the region. Showers will
continue through the rest of the period as the sfc low and
associated fronts tracks through the area. Temperatures will warm to
the low 70s to near 80 for Tuesday and Wednesday. Temperatures will
warm slightly for Thursday with highs in the mid 70s to mid 80s.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Ongoing strong to severe convection will diminish through the
evening. A few showers and an isolated thunderstorms may linger
as a stalled frontal boundary remains across the area. Cigs
should hold in the low end VFR or MVFR range through much of
the night, although IFR cigs are possible at KART. There is
some potential for patchy IFR fog to develop after 06z, given
the recent heavy rainfall.
Outlook...
Friday through Saturday...Mainly VFR. Expect areas of IFR/MVFR
in periodic showers and thunderstorms.
Sunday through Tuesday...VFR.
&&
.MARINE...
A frontal boundary across eastern Lake Ontario will remain in
place this evening with brisk southwest winds over Lake Erie
where Small Craft Advisories remain in effect through the
evening.
Winds will subside later tonight, with much calmer conditions
on the lakes for the end of the week. However, showers and
storms will once again be on the increase from southwest to
northeast during the day on Friday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until midnight EDT tonight for NYZ010-
019-085.
MARINE...Small Craft Advisory until midnight EDT tonight for LEZ040-041.
Small Craft Advisory until 8 PM EDT this evening for
LEZ020.
&&
SYNOPSIS...Fries/JM/TMA
NEAR TERM...JM/TMA
SHORT TERM...SW
LONG TERM...SW
AVIATION...JM/TMA
MARINE...JM/TMAHazardous weather outlook, Aug 27, 2:52 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 252 PM EDT Thu Aug 27 2020 NYZ005-011>014-020-021-281900- Northern Cayuga-Genesee-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 252 PM EDT Thu Aug 27 2020 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>004-006-281900- Niagara-Orleans-Monroe-Wayne-Oswego- 252 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-281900- Northern Erie-Chautauqua-Southern Erie- 252 PM EDT Thu Aug 27 2020 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-281900- Jefferson-Lewis- 252 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>044-062>064-281900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- 252 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-281900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 252 PM EDT Thu Aug 27 2020 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ045-065-281900- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 252 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-281900- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 252 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Aug 27, 3:53 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 1 SSE SCOTTSVILLE 43.01N 77.75W
08/27/2020 MONROE NY LAW ENFORCEMENT
TREES DOWN ON RT 251.
&&
EVENT NUMBER BUF2000965
KRALocal storm report, Aug 27, 5:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
513 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 1 ESE LE ROY 42.97N 77.97W
08/27/2020 GENESEE NY TRAINED SPOTTER
TREES AND POLES DOWN.
&&
EVENT NUMBER BUF2000966
KRALocal storm report, Aug 27, 5:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HEAVY RAIN 1 ESE LE ROY 42.97N 77.97W
08/27/2020 M2.06 INCH GENESEE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF2000967
KRALocal storm report, Aug 27, 5:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
516 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN LIMA 42.91N 77.61W
08/27/2020 M2.25 INCH LIVINGSTON NY TRAINED SPOTTER
FELL BETWEEN 3 P.M. AND 5 P.M.
&&
EVENT NUMBER BUF2000968
KRASpecial weather statement, Aug 27, 5:17 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Buffalo NY 517 PM EDT Thu Aug 27 2020 NYZ020-021-272145- Cattaraugus-Allegany- 517 PM EDT Thu Aug 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CATTARAUGUS AND SOUTHWESTERN ALLEGANY COUNTIES... At 516 PM EDT, a strong thunderstorm was located over Olean, moving southeast at 45 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Olean, Allegany State Park, Allegany, St. Bonaventure, Weston Mills, Bolivar, Portville, Alma, Richburg, Knapp Creek, Rock City Park, Limestone, Haskell Flats, West Clarksville, Little Genesee and Ceres. This includes Interstate 86 between exits 24 and 26. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4200 7877 4217 7834 4200 7793 TIME...MOT...LOC 2116Z 294DEG 41KT 4206 7842 HSK
Local storm report, Aug 27, 5:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
519 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 3 S BATAVIA 42.96N 78.18W
08/27/2020 GENESEE NY SOCIAL MEDIA
TREES DOWN AND ROOF DAMAGE TO A BARN.
&&
EVENT NUMBER BUF2000969
KRAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:57 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie | 24 hr |
| Aug 27, 12:35 AM EDT | Special Marine Warning | BUF | 40 min | |
| Aug 27, 1:12 AM EDT | Special Weather Statement | BUF | Erie | 33 min |
| Aug 27, 6:03 AM EDT | Special Marine Warning | BUF | 57 min | |
| Aug 27, 6:58 AM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 27, 7:10 AM EDT | Special Weather Statement | BUF | Wayne | 65 min |
| Aug 27, 10:10 AM EDT | Special Weather Statement | BUF | Oswego | 35 min |
| Aug 27, 10:28 AM EDT | Special Weather Statement | BUF | Wayne | 47 min |
| Aug 27, 11:15 AM EDT | Special Weather Statement | BUF | Wayne | 30 min |
| Aug 27, 2:26 PM EDT | Special Weather Statement | BUF | Genesee | 34 min |
| Aug 27, 2:29 PM EDT | Special Weather Statement | BUF | Ontario | 61 min |
| Aug 27, 2:31 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 59 min |
| Aug 27, 2:41 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 64 min |
| Aug 27, 2:51 PM EDT | Special Weather Statement | BUF | Genesee | 24 min |
| Aug 27, 2:55 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 20 min |
| Aug 27, 3:02 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 58 min |
| Aug 27, 3:16 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 29 min |
| Aug 27, 3:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Aug 27, 3:29 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Wyoming | 61 min |
| Aug 27, 3:52 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 68 min |
| Aug 27, 4:01 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 51 min |
| Aug 27, 4:06 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 54 min |
| Aug 27, 4:12 PM EDT | Special Marine Warning | BUF | 33 min | |
| Aug 27, 4:12 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 48 min |
| Aug 27, 4:28 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 77 min |
| Aug 27, 4:48 PM EDT | Flash Flood Warning | BUF | Genesee, Livingston, Monroe | 4 hr |
| Aug 27, 4:59 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 46 min |
| Aug 27, 5:03 PM EDT | Small Craft Advisory | BUF | 3 hr | |
| Aug 27, 5:17 PM EDT | Special Weather Statement | BUF | Cattaraugus | 28 min |
| Aug 27, 6:11 PM EDT | Special Weather Statement | BUF | Wayne | 49 min |
| Aug 27, 6:54 PM EDT | Special Weather Statement | BUF | Ontario | 36 min |
Nearby
Flash Flood Warnings in New York, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.